# SDR KCSA061554

- Difficulty date: December 26, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 94,520 hours, 23,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR EMERGENCY EXIT SIGN INOP.
